I was given prednisone by an urgent care Dr. for facial pain after a tooth procedure. I was given a 12 day pack of 10 mg. After about a week I noticed it started making me feel worse and not better. I asked the Dr. if I could stop taking it. I got the ok, but I still feel terrible. My chest feels weird/tight. My spine hurts a little, and of course my original pain is back. I feel like my body has no lubrication in it. Like I can't produce mucus or anything. My muscles are weak and shaky. Not really hungry. At the other end of the spectrum though, I feel full of energy and can't sleep. Is this a permanent affect of this drug? How do i combat this?
hi, my side effect is serious sleeplessness, i took prednisone 20mg*2 on 6/28/2017 noon, i didn't sleep the whole night on that day, then saw the doctor and stopped it on 6/29/2017, but still didn't sleep the whole night on 6/29/2017 and 7/1/2017, felt very bad(tried, muscular soreness) three days no any sleep. so went to see doctor and had to take the sleeping pill on 7/1/2017 night, and now feel terrible and don't know how to sleep by myself? hope anyone help, yearn reply!
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2014 • 1 answer
Posted 26 Jan 2016 • 0 answers
Posted 22 Nov 2016 • 2 answers
Posted 21 Sep 2017 • 0 answers
Posted 9 Jan 2018 • 0 answers